# SDR DALA2015022701873

- Difficulty date: February 26, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STR 28L CONNECTION SECTION BETWEEN FRAME 67 AND FRAME 68 IN BULK CARGO COMPARTMENT.  REPLACED CONNECTION SECTION BETWEEN FRAME 67 AND FRAME 68, STR 28L IN BULK CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53480505.
